Jump to content
ACN Latitudes Forums

Recommended Posts

Ds8 started ABX for a current Myco.P. infection approx 2 weeks ago along with probiotics. A few days after starting, his tics became worse. Initially I thought it was a bit of a herx but my gut was telling me it was the probiotics. I took him off the probiotics 2 days ago to test this theory and his tics have been much better. We were using the Genestra brand and I switched him to the Metagenics brand but they both seem to be causing a problem. I know he needs the probiotics but am unclear about how to proceeed. Has anyone encountered this problem? What did you do?

Link to post
Share on other sites

My ds 10 also had tics and kept telling me that whenever he took the probiotic which was culturelle it made his tics worse.I finally listened to him and took him off the probiotic. He has been on long term zithromax without any problems so we just dont use probiotics. I know this is risky but he is doing great and I dont want to rock the boat.

Link to post
Share on other sites

Did you check the probiotics for Strep?? Many probiotics with multiple strains contain strep in them!! We had the same issue until Dr. T asked what probiotic we were using and told us what to look for. Had no idea that strep was in many of them, but it was in the one we were using. It was a very expensive one with 100 plus billion strains per dose. You'll have to get a probiotic with much less strains in it but Whole Foods has two good children's probiotics that are strep free. Best of luck!!

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...